# SDR ASAA2021081435763

- Difficulty date: August 14, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 53,735 hours, 15,887 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Actuator
- Part number: 106788A144E
- Part serial: N18794
- Condition: Faulted
- Location: Apu Fuel Shtoff
- Part time: 23,827 hours, 6,764 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED WHEN APU SWITCH SELECTED OFF. GROUNDED - YES. VERIFIED FAULT 49-31001 STILL SHOWING AS CURRENT IN BITE CHECK. REMOVED & REPLACED APU FUEL SHUTOFF VALVE ACTUATOR, VERIFIED P/N FOR ETOPS. BOND CHECK GOOD, OPS CHECKED GOOD X3, APU STARTS UP AND RUNS UNDER FULL LOAD. AFTER SHUTDOWN VERIFIED FAULT CLEARED FROM CURRENT STATUS. APU SHUTDOWN GOOD. REF B737-800 AMM 28-25-02 AND AIPC 28-25-51-07 ITEM 45. THIS CLEARS MEL 49-1B. SEAMC FELIX NOTIFIED. PLACARDS REMOVED, C/B RESET.
